Numerical method for the solution of linear boundary-value problem for integrodifferential equations based on spline approximations

  • N. B. Iskakova
  • A. T. Assanova
  • E. A. Bakirova

Abstract

UDC 517.642
We propose a numerical method for the solution of linear boundary-value problem for system of integrodifferential equations. This method is based on the approximation of the integral term by a cubic spline and reduction of the original problem to a linear boundary-value problem for a system of loaded differential equations. We also propose new algorithms for finding the numerical solution and a method for the construction of approximate solution to the approximating boundary-value problem.
Published
25.09.2019
How to Cite
IskakovaN. B., AssanovaA. T., and BakirovaE. A. “Numerical Method for the Solution of linear boundary-Value Problem for Integrodifferential Equations Based on spline approximations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 9, Sept. 2019, pp. 1176-91, http://umj.imath.kiev.ua/index.php/umj/article/view/1508.
Section
Research articles